Advanced Search
MyIDEAS: Login to save this article or follow this journal

On the minimum rate of impatience for complicated optimal growth paths

Contents:

Author Info

  • Sorger, Gerhard

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6WJ3-4CYG9MW-98/2/e6a791ce7c74046c1ce282dee1b8bbad
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Journal of Economic Theory.

Volume (Year): 56 (1992)
Issue (Month): 1 (February)
Pages: 160-179

as in new window
Handle: RePEc:eee:jetheo:v:56:y:1992:i:1:p:160-179

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/622869

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Angeletos, George-Marios & Calvet, Laurent-Emmanuel, 2005. "Incomplete-market dynamics in a neoclassical production economy," Journal of Mathematical Economics, Elsevier, vol. 41(4-5), pages 407-438, August.
  2. Calvet, Laurent E., 2001. "Incomplete Markets and Volatility," Journal of Economic Theory, Elsevier, vol. 98(2), pages 295-338, June.
  3. Venditti, A., 1995. "Strong Concavity Properties of Direct Utility Functions in Multisector Optimal Growth Models," G.R.E.Q.A.M. 95a31, Universite Aix-Marseille III.
  4. Cesar Guerrero-Luchtenberg, 1998. "- A Turnpike Theoreme For A Family Of Functions," Working Papers. Serie AD 1998-07, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
  5. Goenka, Aditya & Poulsen, Odile, 2004. "Factor Intensity Reversal and Ergodic Chaos," Working Papers 04-13, University of Aarhus, Aarhus School of Business, Department of Economics.
  6. Guerrero-Luchtenberg, C.L., 2000. "A uniform neighborhood turnpike theorem and applications," Journal of Mathematical Economics, Elsevier, vol. 34(3), pages 329-357, November.
  7. Joshi, Sumit, 2003. "The stochastic turnpike property without uniformity in convex aggregate growth models," Journal of Economic Dynamics and Control, Elsevier, vol. 27(7), pages 1289-1315, May.
  8. Sorger, Gerhard, 1995. "On the sensitivity of optimal growth paths," Journal of Mathematical Economics, Elsevier, vol. 24(4), pages 353-369.
  9. Ghiglino, Christian & Venditti, Alain, 2007. "Wealth inequality, preference heterogeneity and macroeconomic volatility in two-sector economies," Journal of Economic Theory, Elsevier, vol. 135(1), pages 414-441, July.
  10. Venditti, Alain, 1998. "Indeterminacy and endogenous fluctuations in two-sector growth models with externalities," Journal of Economic Behavior & Organization, Elsevier, vol. 33(3-4), pages 521-542, January.
  11. George-Marios Angeletos & Laurent E. Calvet, 2001. "Incomplete Markets, Growth, and the Business Cycle," Harvard Institute of Economic Research Working Papers 1910, Harvard - Institute of Economic Research.
  12. Mitra, Tapan & Nishimura, Kazuo, 2001. "Discounting and Long-Run Behavior: Global Bifurcation Analysis of a Family of Dynamical Systems," Journal of Economic Theory, Elsevier, vol. 96(1-2), pages 256-293, January.
  13. Carrera, Carmen & Moran, Manuel, 1995. "General dynamics in overlapping generations models," Journal of Economic Dynamics and Control, Elsevier, vol. 19(4), pages 813-830, May.
  14. Mitra, Tapan, 1998. "On the relationship between discounting and complicated behavior in dynamic optimization models," Journal of Economic Behavior & Organization, Elsevier, vol. 33(3-4), pages 421-434, January.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:56:y:1992:i:1:p:160-179. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.